# SDR SWIA2020010247537

- Difficulty date: December 6, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 30,263 hours, 28,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 547-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 9 AT FS 547.0 TO FS 559.0+72 CORRODED (C-CHECK) RO 12/31/2019  REMOVED CORROSION PER CRJ 200 SRM 51-21-11.  FOUND TO BE OUT OF LIMITS PER SRM.  REQUESTED REO'S TO REWORK SEAT TRACK(S).  COMPLIED WITH ALL (4 EA.) REO'S.  OK TO INSTALL SEAT TRACK(S).  CUT, LOCATED, DRILLED, ALODINED, FR PRIMED, TOP COATED AND INSTALLED NEW SEAT TRACK(S) PER CRJ 200 SRM.  TORQUED SCREWS (35" IN. LBS.) PER CRJ 200 AMM,  NDI WAS PERFORMED PER CRJ 200 NTM  NO DEFECTS FOUND.  CALIBRATED TOOLS USED: TORQUE WRENCH, ID NO.: AV7330. CAL DUE: 11/20.  DIGITAL CALIPERS, ID NO. AV7110, CAL DUE: 6/20.  DAIL DEPTH GAGE, ID NO.: AG1186, CAL DUE: 12/20.  PARTS USED:  (2 EA.) SEAT TRACK(S), P/N 6656-160, BATCH NO. 151708.  (20 EA.) SCREW, P/N NAS 517-3-3, BATCH NO.: 149261.  (20 EA.) SCREW, P/N NAS 517-3-4, BATCH NO.: 151821.  (3 EA.) BLIND NUT P/N BN360-428-3, BATCH NO.: 152046.  (3 EA.) BLIND NUT, P/N BN360-428-5, BATCH NO.: 152090.  (3 EA.) BLIND NUT, P/N BN360PB1032DU3, BATCH NO.: 151642.  (A/R) ALODINE 1132 PEN, P/N 1445846, BATCH NO. 150857.  FR PRIMER, P/N CA7233, BATCH NO. 145102.  TOP COAT - INTERI
